# SDR 96ZZZX1804

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- System (JASC): 6220 · Main Rotor Head
- Part: Flange
- Part number: 350A31183107
- Condition: Loose Bushing
- Location: M/R Starflex
- Part time: 800 hours
- Component: 31190703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RED AND YELLOW STAR-FLEX ASSEMBLY, ONE BUSHING WAS FOUND UNSCREWED FROM THE UPPER ARM.  THE CAUSE MAY BE EITHER A POOR BOND OF BUSHING TO STAR-FLEX ARM OR A POOR CLEANING OF BOLT PRIOR TO USE OF NEW MASTONOX AT LAST BEARING CHANGE.  SUBMITTER STATED TO ALWAYS CLEAN AND INSPECT PARTS PRIOR TO RE-USE.
